Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1981, Volume 36, Issue 5(221), Pages 163–164 (Mi umn3066)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A remark on the regularity of solutions of the Euler equation in hydrodynamics

Yu. S. Baranov, Yu. E. Gliklikh


Full text: PDF file (158 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1981, 36:5, 137–138

Bibliographic databases:

MSC: 76Exx, 76Bxx
Received: 15.12.1980
Revised: 27.05.1981

Citation: Yu. S. Baranov, Yu. E. Gliklikh, “A remark on the regularity of solutions of the Euler equation in hydrodynamics”, Uspekhi Mat. Nauk, 36:5(221) (1981), 163–164; Russian Math. Surveys, 36:5 (1981), 137–138

Citation in format AMSBIB
\Bibitem{BarGli81}
\by Yu.~S.~Baranov, Yu.~E.~Gliklikh
\paper A~remark on the regularity of solutions of the Euler equation in hydrodynamics
\jour Uspekhi Mat. Nauk
\yr 1981
\vol 36
\issue 5(221)
\pages 163--164
\mathnet{http://mi.mathnet.ru/umn3066}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=637439}
\zmath{https://zbmath.org/?q=an:0476.76003|0503.76004}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1981RuMaS..36..137B}
\transl
\jour Russian Math. Surveys
\yr 1981
\vol 36
\issue 5
\pages 137--138
\crossref{https://doi.org/10.1070/RM1981v036n05ABEH003033}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981QH90100005}


Linking options:
  • http://mi.mathnet.ru/eng/umn3066
  • http://mi.mathnet.ru/eng/umn/v36/i5/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yuri Gliklikh, Anatoly Sinelnikov, “On global continuability of solutions of infinite-dimensional ordinary differential equations”, Applicable Analysis, 87:2 (2008), 221  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:222
    Full text:95
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022